AMS eContent Search Results
Matches for: msc=(35L70) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Mohammad Kafini and Muhammad I. Mustafa. Global existence and energy decay of a nondissipative Cauchy viscoelastic problem. Quart. Appl. Math. 73 (2015) 739-757.
Abstract, references, and article information
View Article: PDF

[2] Li Jun, Ingo Witt and Yin Huicheng. On the blowup and lifespan of smooth solutions to a class of 2-D nonlinear wave equations with small initial data. Quart. Appl. Math. 73 (2015) 219-251. MR 3357493.
Abstract, references, and article information
View Article: PDF

[3] Yang Hui and Yin Huicheng. A Liouville-type theorem for subsonic flows around an infinite long ramp. Quart. Appl. Math. 72 (2014) 253-265. MR 3186235.
Abstract, references, and article information
View Article: PDF

[4] Myoungjean Bae, Gui-Qiang Chen and Mikhail Feldman. Prandtl-Meyer reflection for supersonic flow past a solid ramp. Quart. Appl. Math. 71 (2013) 583-600. MR 3112830.
Abstract, references, and article information
View Article: PDF

[5] Xu Gang and Yin Huicheng. Nonexistence of global weak solution with only one stable supersonic conic shock wave for the steady supersonic Euler flow past a perturbed cone. Quart. Appl. Math. 70 (2012) 199-218. MR 2953100.
Abstract, references, and article information
View Article: PDF

[6] Shengfan Zhou. Kernel sections for damped non-autonomous wave equations with linear memory and critical exponent. Quart. Appl. Math. 61 (2003) 731-757. MR MR2019621.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] V. A. Galaktionov and S. I. Pohozaev. On similarity solutions and blow-up spectra for a semilinear wave equation. Quart. Appl. Math. 61 (2003) 583-600. MR MR1999839.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] João-Paulo Dias and Mário Figueira. A remark on the existence of global BV solutions for a nonlinear hyperbolic wave equation. Quart. Appl. Math. 60 (2002) 245-250. MR MR1900492.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Jaime E. Muñoz Rivera and Alfonso Peres Salvatierra. Asymptotic behaviour of the energy in partially viscoelastic materials. Quart. Appl. Math. 59 (2001) 557-578. MR MR1848535.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] S. Junca and M. Rascle. Relaxation of the isothermal Euler-Poisson system to the drift-diffusion equations. Quart. Appl. Math. 58 (2000) 511-521. MR MR1770652.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Robert Peszek. Generalizations of the Greenberg-Rascle construction of periodic solutions to quasilinear equations of $1$-D elasticity. Quart. Appl. Math. 57 (1999) 381-400. MR MR1686196.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Eduard Feireisl. Finite energy travelling waves for nonlinear damped wave equations. Quart. Appl. Math. 56 (1998) 55-70. MR MR1604876.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Thierry Cazenave and Fred B. Weissler. Unstable simple modes of the nonlinear string. Quart. Appl. Math. 54 (1996) 287-305. MR MR1388017.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] W. T. van Horssen. Asymptotics for a system of nonlinearly coupled wave equations with an application to the galloping oscillations of overhead transmission lines. Quart. Appl. Math. 47 (1989) 197-219. MR 998096.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] K. Kuttler and D. Hicks. Initial-boundary value problems for the equation $u_{tt}=(\sigma (u_x))_x+(\alpha (u_x)u_{xt})_x+f$. Quart. Appl. Math. 46 (1988) 393-407. MR 963578.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1